# SDR IPXA3677672

- Difficulty date: March 23, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N314UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27742
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:ETOP ELECTRICAL BURNING ODOR NOTED IN FLIGHT.  BOTH PACKS RUNNING. ODOR DISSIPATED THEN NOTICED MORE STRONGLY UPON BLOCK IN.  AFTER BLOCK IN, ODOR WAS STRONGER IN AFT RT TUNNEL OF E/E BAY. COULD NOT PIN POINT SOURCE. RAN BOTH ENGINES, PACKS. APU OPENED AND CHECKED ALL ELECTRICAL CABINETS AND CHECKED. CLOSED ALL CABINETS FOUND NO EVIDENCE OF BURNING OR SMOKE.  C/W TASK 21-00-21-102-030-767.
